Alert archive / Louisiana / River Flood Warnings in 2012

River Flood Warning 96, NWS New Orleans, LA

September 1, 2012Ascension Parish, Louisiana

NWS New Orleans, LA issued this river flood warning at Sep 1, 2012, 9:28 PM CDT for Ascension Parish, Louisiana. It was in force for 57 hr.

The area

The counties it named.

The facts

Issued
Sep 1, 2012, 9:28 PM CDT (02:28 UTC)
Expired
Sep 4, 2012, 6:25 AM CDT
In force
57 hr
Issued by
NWS New Orleans, LA
Flood severity
Minor

County Ascension Parish, LA

The river

Written for the forecast point Amite River Basin at Bayou Manchac near Little Prairie (BMPL1). The gauge peaked at 10.76 ft at Sep 2, 2012, 12:00 PM CDT.

actionminormoderate810121409/0209/0309/0409/05
Action stage
9 ft
Minor stage
10 ft
Moderate stage
14 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07380101, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

646 
WGUS44 KLIX 020228
FLWLIX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
928 PM CDT SAT SEP 1 2012

...THE NATIONAL WEATHER SERVICE IN NEW ORLEANS BATON ROUGE HAS ISSUED
A FLOOD WARNING FOR THE FOLLOWING RIVERS IN LOUISIANA... 

THE BAYOU MANCHAC NEAR BAYOU MANCHAC NEAR LITTLE PRAIRIE AFFECTING 
ASCENSION PARISH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

LAC005-030828-
/O.NEW.KLIX.FL.W.0096.120902T0228Z-000000T0000Z/
/BMPL1.1.ER.000000T0000Z.120902T0115Z.000000T0000Z.NO/
928 PM CDT SAT SEP 1 2012

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS/BATON ROUGE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BAYOU MANCHAC NEAR BAYOU MANCHAC NEAR LITTLE PRAIRIE.
* UNTIL FURTHER NOTICE.
* AT 8:15 PM SATURDAY THE STAGE WAS 10.5 FEET.
* FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO CONTINUE RISING TO A CREST NEAR
  12.5 FEET BY EARLY AFTERNOON MONDAY. THE RIVER WILL FALL BELOW FLOOD
  STAGE BY EARLY AFTERNOON WEDNESDAY SEPTEMBER 5TH.
* IMPACT...AT 10.0 FEET...FLOODING WILL BEGIN ON PROPERTY ALONG OAK
  HARBOR ROAD. SOME HOMES WILL SUSTAIN MINOR FLOOD DAMAGE.
5 follow-up statements
972 
WGUS84 KLIX 021403
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
903 AM CDT SUN SEP 2 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...
 
THE AMITE RIVER AT DENHAM SPRINGS AFFECTING EAST BATON ROUGE AND 
LIVINGSTON PARISHES 
  
THE AMITE RIVER AT PORT VINCENT AFFECTING ASCENSION AND LIVINGSTON 
PARISHES 

THE BAYOU MANCHAC NEAR BAYOU MANCHAC NEAR LITTLE PRAIRIE AFFECTING 
ASCENSION PARISH 

THE AMITE RIVER AT FRENCH SETTLEMENT AFFECTING ASCENSION AND 
LIVINGSTON PARISHES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

LAC033-063-032003-
/O.EXT.KLIX.FL.W.0080.000000T0000Z-120904T0600Z/
/DENL1.1.ER.120831T2015Z.120902T0700Z.120904T0000Z.NO/
903 AM CDT SUN SEP 2 2012

...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...THE FLOOD WARNING
CONTINUES FOR
  THE AMITE RIVER AT DENHAM SPRINGS.
* UNTIL LATE MONDAY NIGHT.
* AT 8:00 AM SUNDAY THE STAGE WAS 29.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 29.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE BY
  TOMORROW NIGHT.
* IMPACT...AT 29.0 FEET...FLOODING WILL BEGIN IN THE WESTERNMOST PARTS
  OF DENHAM SPRINGS

$$

LAC005-032003-
/O.CON.KLIX.FL.W.0096.000000T0000Z-000000T0000Z/
/BMPL1.1.ER.000000T0000Z.120902T1315Z.000000T0000Z.NO/
903 AM CDT SUN SEP 2 2012

THE FLOOD WARNING CONTINUES FOR
  THE BAYOU MANCHAC NEAR BAYOU MANCHAC NEAR LITTLE PRAIRIE.
* UNTIL FURTHER NOTICE.
* AT 8:15 AM SUNDAY THE STAGE WAS 10.7 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO CONTINUE TO SLOWLY CREST BY
  EARLY THIS AFTERNOON AT AROUND 10.8 FEET.
* IMPACT...AT 10.0 FEET...FLOODING WILL BEGIN ON PROPERTY ALONG OAK 
  HARBOR ROAD. SOME HOMES WILL SUSTAIN MINOR FLOOD DAMAGE.

$$

LAC005-063-032003-
/O.EXT.KLIX.FL.W.0092.000000T0000Z-120906T0600Z/
/PVLL1.1.ER.120830T2357Z.120903T0600Z.120906T0000Z.NO/
903 AM CDT SUN SEP 2 2012

...FLOOD WARNING EXTENDED UNTIL LATE WEDNESDAY NIGHT...THE FLOOD 
WARNING CONTINUES FOR
  THE AMITE RIVER AT PORT VINCENT.
* UNTIL LATE WEDNESDAY NIGHT.
* AT 8:15 AM SUNDAY THE STAGE WAS 8.9 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO CONTINUE RISING UNTIL CRESTING 
  AT AROUND 9.1 FEET BY EARLY MORNING TOMORROW. THE RIVER IS EXPECTED 
  TO FALL BELOW FLOOD STAGE BY WEDNESDAY EVENING. 
* IMPACT...AT 9.0 FEET...STREETS WILL FLOOD IN PORT VINCENT. THERE 
  WILL BE MINOR FLOODING OF RESIDENTIAL AREAS
* IMPACT...AT 8.0 FEET...SOME FLOODING WILL OCCUR IN LOW LYING 
  RESIDENTIAL...COMMERCIAL...AND RECREATIONAL AREAS.

$$

LAC005-063-032003-
/O.CON.KLIX.FL.W.0090.000000T0000Z-000000T0000Z/
/FSLL1.2.ER.000000T0000Z.120831T0400Z.000000T0000Z.NR/
903 AM CDT SUN SEP 2 2012

THE FLOOD WARNING CONTINUES FOR
  THE AMITE RIVER AT FRENCH SETTLEMENT.
* UNTIL FURTHER NOTICE.
* AT 8:00 AM SUNDAY THE STAGE WAS 6.3 FEET. 
* FLOOD STAGE IS 4.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE BY 
  EARLY TOMORROW AFTERNOON.
* IMPACT...AT 6.0 FEET...LOUISIANA HIGHWAY 16 AT PORT VINCENT WILL BE 
  CLOSED DUE TO HIGH WATER. LOUISIANA TRACE WILL BE IMPASSABLE.  
  PERSISTANT EAST TO SOUTHEAST WIND AND HIGH TIDES ON LAKE MAUREPAS 
  WILL MAINTAIN HIGH RIVER STAGES.
* IMPACT...AT 5.0 FEET...LOUISIANA TRACE WILL BE IMPASSABLE. HIGHWATER
  ROAD AT LOUISIANA HIGHWAY 16 MAY BE IMPASSABLE. PERSISTANT EAST TO 
  SOUTHEAST WIND AND HIGH TIDES ON LAKE MAUREPAS WILL MAINTAIN HIGH 
  RIVER STAGES.
* IMPACT...AT 4.5 FEET...BACKWATER FLOODING WILL ISOLATE FISHING 
  CAMPS. LOW LYING ROADS IN THE MAUREPAS AREA WILL BE IMPASSABLE. 
  LOUISIANA TRACE WILL BE IMPASSABLE.
* IMPACT...AT 4.0 FEET...WATER WILL BE STANDING ON ROADS NEAR THE 
  RIVER. LOW LYING ROADS NEAR LAKE MAUREPAS WILL ALSO BEGIN TO FLOOD.
  LOUISIANA TRACE WILL HAVE STANDING WATER IN SOME PLACES.

$$
882 
WGUS84 KLIX 030136
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
836 PM CDT SUN SEP 2 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

THE BAYOU MANCHAC NEAR BAYOU MANCHAC NEAR LITTLE PRAIRIE AFFECTING 
ASCENSION PARISH 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

LAC005-040736-
/O.CON.KLIX.FL.W.0096.000000T0000Z-000000T0000Z/
/BMPL1.1.ER.000000T0000Z.120902T1930Z.000000T0000Z.NO/
836 PM CDT SUN SEP 2 2012

THE FLOOD WARNING CONTINUES FOR
  THE BAYOU MANCHAC NEAR BAYOU MANCHAC NEAR LITTLE PRAIRIE.
* UNTIL FURTHER NOTICE.
* AT 8:15 PM SUNDAY THE STAGE WAS 10.7 FEET.
* FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER IS AT OR NEAR CREST AND IS EXPECTED TO SLOWLY
  FALL TO BELOW FLOOD STAGE BY LATE MONDAY AFTERNOON.
* IMPACT...AT 10.0 FEET...FLOODING WILL BEGIN ON PROPERTY ALONG OAK
  HARBOR ROAD. SOME HOMES WILL SUSTAIN MINOR FLOOD DAMAGE.

$$
436 
WGUS84 KLIX 031340
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
840 AM CDT MON SEP 3 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...
 
THE AMITE RIVER AT BAYOU MANCHAC POINT AFFECTING EAST BATON ROUGE PARISH
  
THE AMITE RIVER AT PORT VINCENT AFFECTING ASCENSION AND LIVINGSTON 
PARISHES 
.
THE BAYOU MANCHAC NEAR BAYOU MANCHAC NEAR LITTLE PRAIRIE AFFECTING 
ASCENSION PARISH 

THE AMITE RIVER AT FRENCH SETTLEMENT AFFECTING ASCENSION AND 
LIVINGSTON PARISHES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

LAC033-041940-
/O.EXT.KLIX.FL.W.0081.000000T0000Z-120906T0600Z/
/BYML1.1.ER.000000T0000Z.120903T0734Z.120906T0000Z.NO/
840 AM CDT MON SEP 3 2012

...FLOOD WARNING EXTENDED UNTIL LATE WEDNESDAY NIGHT...THE FLOOD 
WARNING CONTINUES FOR
  THE AMITE RIVER AT BAYOU MANCHAC POINT.
* UNTIL LATE WEDNESDAY NIGHT.
* AT 2:34 AM MONDAY THE STAGE WAS 11.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE BY
  WEDNESDAY NIGHT.
* IMPACT...AT 10.0 FEET...AMITE RIVER ROAD AND HORSESHOE DRIVE WILL BE
  IMPASSABLE. A FEW HOMES ON HORSESHOE DRIVE WILL FLOOD. WATER WILL 
  BE APPROACHING KENDALWOOD ROAD AND ACCESS TO PROPERTY WILL BE 
  THREATENED
* IMPACT...AT 9.0 FEET...THE RIVER WILL BEGIN TO FLOOD PROPERTY ALONG 
  BAYOU MANCHAC AND THE AMITE RIVER. AMITE RIVER ROAD AND HORSESHOE 
  DRIVE WILL BE FLOODED.

$$

LAC005-041940-
/O.CON.KLIX.FL.W.0096.000000T0000Z-000000T0000Z/
/BMPL1.1.ER.000000T0000Z.120902T1930Z.000000T0000Z.NO/
840 AM CDT MON SEP 3 2012

THE FLOOD WARNING CONTINUES FOR
  THE BAYOU MANCHAC NEAR BAYOU MANCHAC NEAR LITTLE PRAIRIE.
* UNTIL FURTHER NOTICE.
* AT 7:15 AM MONDAY THE STAGE WAS 10.6 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* FORECAST...THE RIVER HAS ALREADY CRESTED AND IS EXPECTED TO
  FALL BELOW FLOOD STAGE BY LATE TOMORROW EVENING. 
* IMPACT...AT 10.0 FEET...FLOODING WILL BEGIN ON PROPERTY ALONG OAK 
  HARBOR ROAD. SOME HOMES WILL SUSTAIN MINOR FLOOD DAMAGE.

$$

LAC005-063-041940-
/O.EXT.KLIX.FL.W.0092.000000T0000Z-120904T2200Z/
/PVLL1.1.ER.120830T2357Z.120902T1815Z.120904T1600Z.NO/
840 AM CDT MON SEP 3 2012

THE FLOOD WARNING CONTINUES FOR
  THE AMITE RIVER AT PORT VINCENT.
* UNTIL TUESDAY AFTERNOON.
* AT 7:15 AM MONDAY THE STAGE WAS 8.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE 
  BY TOMORROW AFTERNOON.  
* IMPACT...AT 8.0 FEET...SOME FLOODING WILL OCCUR IN LOW LYING 
  RESIDENTIAL...COMMERCIAL...AND RECREATIONAL AREAS.

$$

LAC005-063-041940-
/O.CON.KLIX.FL.W.0090.000000T0000Z-000000T0000Z/
/FSLL1.2.ER.000000T0000Z.120831T0400Z.000000T0000Z.NR/
840 AM CDT MON SEP 3 2012

THE FLOOD WARNING CONTINUES FOR
  THE AMITE RIVER AT FRENCH SETTLEMENT.
* UNTIL FURTHER NOTICE.
* AT 8:00 AM MONDAY THE STAGE WAS 6.0 FEET. 
* FLOOD STAGE IS 4.0 FEET. 
* FORECAST...THE RIVER HAS ALREADY CRESTED AND IS EXPECTED TO FALL 
  TO AROUND 5.0 FEET BY THURSDAY MORNING SEPTEMBER 6TH. 
* IMPACT...AT 5.0 FEET...LOUISIANA TRACE WILL BE IMPASSABLE. HIGHWATER
  ROAD AT LOUISIANA HIGHWAY 16 MAY BE IMPASSABLE. PERSISTANT EAST TO 
  SOUTHEAST WIND AND HIGH TIDES ON LAKE MAUREPAS WILL MAINTAIN HIGH 
  RIVER STAGES.
* IMPACT...AT 4.5 FEET...BACKWATER FLOODING WILL ISOLATE FISHING 
  CAMPS. LOW LYING ROADS IN THE MAUREPAS AREA WILL BE IMPASSABLE. 
  LOUISIANA TRACE WILL BE IMPASSABLE.
* IMPACT...AT 4.0 FEET...WATER WILL BE STANDING ON ROADS NEAR THE 
  RIVER. LOW LYING ROADS NEAR LAKE MAUREPAS WILL ALSO BEGIN TO FLOOD.
  LOUISIANA TRACE WILL HAVE STANDING WATER IN SOME PLACES.


$$
271 
WGUS84 KLIX 040141
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
841 PM CDT MON SEP 3 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

THE BAYOU MANCHAC NEAR BAYOU MANCHAC NEAR LITTLE PRAIRIE AFFECTING 
ASCENSION PARISH 

THE AMITE RIVER AT MAUREPAS AFFECTING LIVINGSTON PARISH 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

LAC005-050741-
/O.CON.KLIX.FL.W.0096.000000T0000Z-000000T0000Z/
/BMPL1.1.ER.000000T0000Z.120902T1930Z.000000T0000Z.NO/
841 PM CDT MON SEP 3 2012

THE FLOOD WARNING CONTINUES FOR
  THE BAYOU MANCHAC NEAR BAYOU MANCHAC NEAR LITTLE PRAIRIE.
* UNTIL FURTHER NOTICE.
* AT 8:15 PM MONDAY THE STAGE WAS 10.3 FEET.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE BY
  TOMORROW AFTERNOON.
* IMPACT...AT 10.0 FEET...FLOODING WILL BEGIN ON PROPERTY ALONG OAK
  HARBOR ROAD. SOME HOMES WILL SUSTAIN MINOR FLOOD DAMAGE.

$$

LAC063-050741-
/O.CON.KLIX.FL.W.0091.000000T0000Z-000000T0000Z/
/MAUL1.3.ER.000000T0000Z.120830T1200Z.000000T0000Z.NR/
841 PM CDT MON SEP 3 2012

THE FLOOD WARNING CONTINUES FOR
  THE AMITE RIVER AT MAUREPAS.
* UNTIL FURTHER NOTICE.
* AT 8:00 PM MONDAY THE STAGE WAS 4.9 FEET.
* FORECAST...THE RIVER IS EXPECTED TO SLOWLY FALL BELOW FLOOD STAGE BY
  EARLY WEDNESDAY MORNING SEPTEMBER 5TH.
* IMPACT...AT 4.0 FEET...LOW-LYING ROADS NEAR LAKE MAUREPAS WILL BEGIN
  TO FLOOD. LOUISIANA TRACE WILL HAVE STANDING WATER IN SOME PLACES.
  SEVERAL ROADS BETWEEN KILLIAN AND MAUREPAS WILL BE IMPACTED.
196 
WGUS84 KLIX 041125
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
625 AM CDT TUE SEP 4 2012

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
LOUISIANA...
 
  BAYOU MANCHAC NEAR LITTLE PRAIRIE AFFECTING ASCENSION PARISH

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

LAC005-041155-
/O.CAN.KLIX.FL.W.0096.000000T0000Z-120904T1125Z/
/BMPL1.1.ER.000000T0000Z.120902T1930Z.120904T0930Z.NO/
625 AM CDT TUE SEP 4 2012

THE FLOOD WARNING IS CANCELLED FOR
  BAYOU MANCHAC NEAR LITTLE PRAIRIE.
* AT 5:15 AM TUESDAY THE STAGE WAS 9.97 FEET. 
* THE FLOOD STAGE IS 10.0 FEET. 
* THE GAUGE SHOULD CONTINUE TO SLOWLY FALL AT THE FORECAST POINT.

$$

98/SO

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at Sep 1, 4:09 PM CDT, 5 hours 19 minutes earlier.

Area forecast discussion, Sep 1, 4:09 PM CDT, 5 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
409 PM CDT SAT SEP 1 2012

.SYNOPSIS...
LATEST SURFACE ANALYSIS SHOWED THE REMNANT LOW OVER CENTRAL
MISSOURI AND RIDGE AXIS OF HIGH FROM THE CAROLINAS TO NORTH
CENTRAL GULF. LOCALLY...TEMPERATURES ACROSS THE REGION ARE
GENERALLY IN THE UPPER 80S AND LOWER 90S WITH DEWPOINTS IN THE
MID TO UPPER 70S. HEAT INDEX VALUES HAVE PEAKED IN THE 100 TO
105 DEGREE RANGE ACROSS PORTIONS OF THE AREA TODAY.

&&

.DISCUSSION...
BIGGEST CONCERN THIS PERIOD WILL BE THE POSSIBILITY OF HIGH HEAT
INDEX VALUES ACROSS PORTIONS OF THE AREA WHERE ELECTRICITY STILL
HAS NOT BEEN RESTORED. HEAT INDEX VALUES ARE FORECAST TO PEAK IN
THE 100 TO 105 DEGREE RANGE. KEEPING IN MIND THAT RECOVERY EFFORTS
ARE UNDERWAY AND NOT EVERYONE HAS ACCESS TO AIR CONDITIONING...A
HEAT ADVISORY MAY BE NECESSARY FOR PORTIONS OF THE AREA OVER THE
NEXT FEW DAYS.

AS FAR AS THE FORECAST IS CONCERNED...AFTERNOON TEMPS WILL TOP OUT
IN THE LOW TO MID 90S EACH DAY WITH LOWS IN THE 70S. GENERALLY
EXPECTING ISOLATED TO SCATTERED AFTERNOON CONVECTION TO DEVELOP
ACROSS THE AREA EACH DAY...WHICH COULD HELP BRING TEMPERATURES
DOWN AS OUTFLOW BOUNDARIES DEVELOP AND MOVE THROUGH THE AREA.

&&

.AVIATION...EXPECT VFR CONDITIONS OUTSIDE OF ISOLATED CONVECTION
NEXT 24 HOURS.

&&

.MARINE...
AS HIGH BUILDS IN FROM THE NORTHEAST...SOUTH WINDS ARE EXPECTED TO
DECREASE TODAY THROUGH MONDAY. SURFACE TROUGH WILL APPROACH THE
MID SOUTH WITH LIGHT SOUTHWEST OVER COASTAL WATERS. THIS FLOW MAY
INCREASE UP TO 10 TO 15 KNOTS EAST OF THE RIVER TUESDAY THROUGH
THURSDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  73  92  74  93 /  20  20  20  30
BTR  76  93  76  94 /  20  20  10  30
ASD  74  91  76  91 /  20  20  20  30
MSY  77  90  77  91 /  20  20  20  20
GPT  75  89  76  91 /  20  20  20  30
PQL  73  89  74  90 /  20  20  20  40

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...COASTAL FLOOD ADVISORY UNTIL 7 AM SUNDAY FOR THE FOLLOWING
     ZONES: ASCENSION...LIVINGSTON...ORLEANS...SOUTHERN
     TANGIPAHOA...ST. CHARLES...ST. JAMES...ST. JOHN THE
     BAPTIST...ST. TAMMANY...AND UPPER JEFFERSON.

     FLASH FLOOD WATCH UNTIL 1 PM SUNDAY FOR THE FOLLOWING ZONES: AND
     ASCENSION.

GM...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Sep 1, 9:17 PM CDT, 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
917 PM CDT SAT SEP 1 2012

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-030230-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
917 PM CDT SAT SEP 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT

A COASTAL FLOOD ADVISORY REMAINS IN EFFECT FOR THE PARISHES
SURROUNDING LAKE PONTCHARTRAIN AND LAKE MAUREPAS WHERE FLOOD
WATERS WILL BE VERY SLOW TO DRAIN.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A MORE TYPICAL SUMMER PATTERN WILL RETURN ON SUNDAY THROUGH
FRIDAY WITH SCATTERED SHOWERS AND THUNDERSTORMS...MAINLY DURING
THE AFTERNOON EACH DAY.

ADDITIONALLY...HOT AND HUMID CONDITIONS ARE EXPECTED TO RETURN
WITH HEAT INDEX VALUES RISING INTO THE 100 TO 105 DEGREE RANGE...
POSSIBLY HIGHER IN SOME LOCATIONS. THE IMPACTS OF THESE HIGHER
HEAT INDEX VALUES WILL BE HARDER ON THOSE WHO ARE STILL WITHOUT
ELECTRICITY AND AIR CONDITIONING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

In the hours before

Special weather statement, Sep 1, 5:24 PM CDT, 4 hours 4 minutes before
LAZ039-040-MSZ071-077-012330-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
524 PM CDT SAT SEP 1 2012

...LINE OF STRONG THUNDERSTORMS MOVING EAST AFFECTING WALTHALL
COUNTY...PEARL RIVER COUNTY...ST. TAMMANY PARISH...WASHINGTON
PARISH...

AT 521 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS...SOME STRONG...ALONG A LINE EXTENDING FROM 11
MILES SOUTHWEST OF COLUMBIA TO 12 MILES NORTH OF COVINGTON...MOVING
EAST AT 15 MPH.

THE LINE OF STRONG THUNDERSTORMS WILL BE NEAR...
  ENON BY 530 PM...
  ANGIE BY 600 PM...
  VARNADO AND ANGIE BY 605 PM...
  SUN...BUSH AND BOGALUSA BY 610 PM...
  CROSSROADS BY 630 PM...

THE PRIMARY THREAT FROM THESE STORMS IS FREQUENT LIGHTNING...WIND
GUSTS TO 35 MPH...AND HEAVY RAINFALL. SEEK SHELTER IN A SAFE HOME OR
BUILDING UNTIL THESE STORMS HAVE PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.

22/TD

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 1, 9:03 PM CDTFlash Flood Warning EmergencyLIXSaint Tammany18 hr
Sep 2, 10:03 AM CDTAreal Flood WarningLIXSaint James6 hr

Nearby

River Flood Warnings in Louisiana, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.